Alert archive / New Jersey / Low Water Advisories in 2008
Low Water Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this low water advisory at Jan 3, 2008, 4:35 AM EST. It took effect at Jan 3, 2008, 12:00 PM EST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2008, 4:35 AM EST (09:35 UTC)
- In effect from
- Jan 3, 2008, 12:00 PM EST
- Expired
- Jan 3, 2008, 2:06 PM EST
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 030935 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 435 AM EST THU JAN 3 2008 ANZ430-032100- /X.NEW.KPHI.LO.Y.0002.080103T1700Z-080103T2100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 435 AM EST THU JAN 3 2008 ...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM EST THIS AFTERNOON... A STRONG NORTHWEST WIND WILL CONTINUE TO PUSH WATER OUT OF THE TIDAL PORTION OF THE DELAWARE RIVER AND OUT OF THE UPPER PART OF DELAWARE BAY TODAY. AS A RESULT, LOW WATER LEVELS WILL PERSIST. THE LOW WATER LEVELS MAY CAUSE SOME NAVIGATION PROBLEMS AROUND THE TIME OF LOW TIDE THIS AFTERNOON. MARINERS ARE URGED TO TAKE ALL NECESSARY PRECAUTIONS TO DEAL WITH THE LOW WATER LEVELS. MAKE SURE THERE IS ENOUGH SLACK IN LINES TO ALLOW FOR LOW WATER, AND WATCH OUT FOR SHALLOWER DRAFTS. THE WIND IS EXPECTED TO DIMINISH LATE TODAY AND WATER LEVELS SHOULD BEGIN TO RECOVER BY THE TIME OF TONIGHTS LOW TIDE. $$ IOVINO
1 follow-up statement
000 FZUS71 KPHI 031906 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 206 PM EST THU JAN 3 2008 ANZ430-032015- /X.CAN.KPHI.LO.Y.0002.000000T0000Z-080103T2100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 206 PM EST THU JAN 3 2008 ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE LOW WATER ADVISORY. WATER LEVELS WILL BE BELOW NORMAL THIS EVENING, BUT NOT BY A GREAT ENOUGH MARGIN TO WARRANT CONTINUATION OF THE LOW WATER ADVISORY. $$ RNS
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at Jan 3, 3:45 AM EST, 50 minutes earlier.
Area forecast discussion, Jan 3, 3:45 AM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EST THU JAN 3 2008
.SYNOPSIS...
COLD AND BLUSTERY NORTHWEST WINDS WILL CONTINUE TODAY AS ARCTIC AIR
SURGES INTO THE REGION. HIGH PRESSURE BUILDING IN FROM THE PLAINS
WILL REACH OUR AREA TOMORROW AND MOVE SLOWLY OFF TO THE EAST OVER
THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH NO PRECIPITATION TO SPEAK OF TODAY, TEMPERATURES ARE THE MAIN
STORY. AN IMPRESSIVE SHOT OF ARCTIC AIR HAS NOT ONLY MOVED ACROSS
THE MID-ATLANTIC REGION, BUT ALSO THE DEEP SOUTH. LOCALLY OUR
TEMPERATURES RANGE FROM THE SINGLE DIGITS IN THE POCONOS TO AROUND
20 DEGREES ACROSS THE DELMARVA. DEWPOINTS ARE RUNNING FROM ABOUT
ZERO TO 5 ABOVE.
WHATS JUST AS IMPRESSIVE ARE THE TEMPERATURES IN THE 20S AND 30S
ACROSS THE PENINSULA OF FLORIDA. DEWPOINTS ACROSS THIS AREA ARE IN
THE SINGLE DIGITS AND TEENS.
WITH THE HELP OF THE SUN, HIGH TEMPERATURES THIS AFTERNOON WILL ONLY
CLIMB ABOUT 10 DEGREES OFF THEIR MORNING LOWS. THAT PUTS THE POCONOS
AND NORTHWEST NJ IN THE TEENS THIS AFTERNOON AND EVERYONE ELSE IN
THE 20S TO RIGHT AROUND 30 DEGREES.
THE GRADIENT LOOKS A LITTLE STRONGER THIS MORNING THAN COMPARED TO
THIS AFTERNOON. ILL MENTION THE HIGHEST GUSTS OF THE DAY EARLY IN
THE PERIOD.
ILL SEND OUT AN SPS THIS MORNING TO HIGHLIGHT THE NASTY WINDCHILLS.
WE NEED -10 TO -15 DEPENDING ON LOCATION TO ISSUE ADVISORIES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
WITH MAINLY CLEAR SKIES TONIGHT, AND LIGHTER WINDS, THE REGION WILL
RADIATE WELL. ANOTHER ROUND OF SINGLE DIGITS AND TEENS CAN BE
EXPECTED. WINDCHILLS WONT BE LIKE THIS MORNING. IVE GONE WITH OR
SLIGHTLY BELOW THE 00Z TEMPERATURE GUIDANCE.
MOST OF US CAN EXPECT ANOTHER MOSTLY SUNNY DAY TOMORROW AS SURFACE
HIGH PRESSURE SETTLES OVER THE EASTERN SEABOARD. TEMPERATURES ARE
ALSO EXPECTED TO MAKE A NICE JUMP. 30S TO LOWER 40S SHOULD BE COMMON
ACROSS THE CWA.
WE COULD SEE A FEW MORE CLOUDS FRIDAY NIGHT. SOME WARMER
TEMPERATURES LOOK LIKELY WITH A RETURN FLOW STARTING TO SET ITSELF
UP.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE EXTENDED PERIOD RESEMBLES A DIFFERENT WORLD WHEN COMPARED TO THE
NEAR TERM WITH A MILD PATTERN FORECAST.
THE ZONAL FLOW OR WEAK RIDGING THAT BEGINS DURING THE WEEKEND WILL
INTENSIFY EARLY NEXT WEEK AND PERSIST THROUGH THE MID WEEK PERIOD.
DAYTIME HIGH TEMPERATURES WILL RANGE FROM 10 TO 15 DEGREES ABOVE
NORMAL ACROSS THE AREA.
AS THIS IS TAKING PLACE, A TROUGH OVER THE WESTERN STATES WILL
PROGRESS EASTWARD AND REACH THE MISSISSIPPI VALLEY ON WEDNESDAY. THE
DRY PERIOD WILL END LATER WEDNESDAY AS LOW PRESSURE SPINS UP AHEAD
OF THE TROUGH AND MOVES UP THE EAST COAST. A SLIGHT CHANCE OF
SHOWERS ARE IN THE GRIDS TUESDAY NIGHT IN THE WARM AIR ADVECTION
PATTERN AHEAD OF THE TROUGH AND A CHANCE OF SHOWERS ARE IN THE GRIDS
FOR WEDNESDAY.
&&
.AVIATION...
SOME STRATOCUMULUS WERE DRIFTING DOWN INTO NORTHEASTERN PENNSYLVANIA
ON THE NORTHWEST FLOW EARLY THIS MORNING. SOME OF THE CLOUDS COULD
BRUSH THE KABE AREA THIS MORNING. OTHERWISE, ALL EIGHT OF OUR TAF
SITES SHOULD REMAIN UNDER A CLEAR SKY WITH NO VSBY RESTRICTIONS
THROUGH THE CURRENT TAF FORECAST PERIOD THAT ENDS AT 06Z FRIDAY.
THE NORTHWEST WIND DIMINISHED A BIT DURING THE NIGHT. HOWEVER, IT
IS EXPECTED TO PICK UP AGAIN FOR THIS MORNING AND MUCH OF THE
AFTERNOON. FREQUENT GUSTS IN THE 20S ARE ANTICIPATED. AS THE
CENTER OF HIGH PRESSURE MOVES CLOSER TO OUR REGION TONIGHT, THE WIND
IS EXPECTED TO DIMINISH AND IT WILL LIKELY BECOME LIGHT AND VARIABLE
AT MOST LOCATIONS.
HIGH PRESSURE IS FORECAST TO CONTINUE INFLUENCING OUR REGION FOR THE
COMING WEEKEND AND INTO THE EARLY PART OF THE NEW WEEK, WITH MAINLY
VFR CONDITIONS EXPECTED.
&&
.MARINE...
A BRISK NORTHWEST WIND IS EXPECTED TO REMAIN OVER THE COASTAL WATERS
OF NEW JERSEY AND DELAWARE FOR TODAY. WIND SPEEDS WILL BE MAINLY IN
THE 20 TO 30 KNOT RANGE, WITH GUSTS INTO THE 30S. AS A RESULT,
WELL MAINTAIN THE GALE WARNING UNTIL 600 PM ON OUR OCEAN WATERS
AND ON LOWER DELAWARE BAY. IT APPEARS AS THOUGH THE WIND SHOULD
DIMINISH ENOUGH ON UPPER DELAWARE BAY FOR THIS AFTERNOON TO ALLOW US
TO ONLY MENTION THE GALE WARNING THERE FOR THIS MORNING.
WITH THE STRONG WIND, SEAS REMAIN RATHER ROUGH OFF THE COASTS OF NEW
JERSEY AND DELAWARE. THE DELAWARE LIGHT BUOY HAD WAVE HEIGHTS OF 9
FEET AT 300 AM.
ALSO, THE NORTHWEST WIND WILL CONTINUE TO PUSH WATER OUT OF THE
TIDAL DELAWARE RIVER AND THE UPPER PART OF DELAWARE BAY TODAY. AS A
RESULT, WATER LEVELS SHOULD CONTINUE TO BE VERY LOW. WE HAVE ISSUED
A LOW WATER ADVISORY AGAIN FOR THE UPPER PART OF DELAWARE BAY
COVERING THE HOURS FROM NOON UNTIL 400 PM FOR THIS AFTERNOONS LOW
TIDE. WELL ALSO ISSUE ANOTHER SPECIAL WEATHER STATEMENT FOR
THE LOWER DELAWARE RIVER TO COVER THE HOURS FROM 200 PM TO 600 PM.
A LARGE AREA OF HIGH PRESSURE, CENTERED OVER THE LOWER MISSISSIPPI
RIVER VALLEY EARLY THIS MORNING, WILL BUILD TO THE EAST. AS IT DOES
SO, THE WIND AND THE WAVE HEIGHTS WILL DIMINISH DURING TONIGHT AND
FRIDAY. THE CENTER OF THE HIGH IS FORECAST TO PASS OFF THE CAROLINA
COAST ON FRIDAY NIGHT. HOWEVER, IT SHOULD CONTINUE TO INFLUENCE THE
COASTAL WATERS OF NEW JERSEY AND DELAWARE INTO THE EARLY PART OF THE
NEW WEEK, BRINGING RELATIVELY TRANQUIL CONDITIONS FOR FRIDAY,
SATURDAY, SUNDAY AND MONDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 PM EST THIS AFTERNOON FOR ANZ431-450>455.
LOW WATER ADVISORY FROM NOON TODAY TO 4 PM EST THIS AFTERNOON
FOR ANZ430.
GALE WARNING UNTIL NOON EST TODAY FOR ANZ430.
&&
SYNOPSIS...KRUZDLO
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...KRUZDLO/PO/RPW
AVIATION...IOVINO
MARINE...IOVINOHazardous weather outlook, Jan 3, 4:05 AM EST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 AM EST THU JAN 3 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-040915- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 405 AM EST THU JAN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS AND COLD TEMPERATURES WILL CREATE DANGEROUS WIND CHILL VALUES EARLY THIS MORNING. SOME LOW WATER PROBLEMS ARE POSSIBLE AT THE TIME OF LOW TIDE ON TIDAL SECTIONS OF THE DELAWARE RIVER BELOW TRENTON AND ITS TRIBUTARIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-040915- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 405 AM EST THU JAN 3 2008 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-040915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 405 AM EST THU JAN 3 2008 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... ...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KRUZDLO
In the hours before
Special weather statement, Jan 3, 4:00 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EST THU JAN 3 2008 NJZ001-PAZ054-055-031400- SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 400 AM EST THU JAN 3 2008 ...MORNING WIND CHILL VALUES BETWEEN FIVE AND TEN BELOW ZERO... SINGLE DIGIT TEMPERATURES THIS MORNING COMBINED WITH NORTHWEST WINDS GUSTING TO AROUND 25 MPH WILL MAKE WIND CHILL TEMPERATURES, ALSO KNOWN AS APPARENT TEMPERATURES, FEEL MORE LIKE FIVE TO TEN BELOW ZERO. WIND CHILL IS BASED ON THE RATE OF HEAT LOSS FROM EXPOSED SKIN CAUSED BY WIND AND COLD. AS THE WIND INCREASES, IT DRAWS HEAT FROM THE BODY, DRIVING DOWN SKIN TEMPERATURE AND EVENTUALLY THE INTERNAL BODY TEMPERATURE. THEREFORE THE WIND MAKES IT FEEL MUCH COLDER. PROLONGED EXPOSURE TO WIND AND COLD TEMPERATURES CAN LEAD TO HYPOTHERMIA AND FROSTBITE. TO AVOID THESE DANGERS, WEAR SEVERAL LAYERS OF LOOSE-FITTING, LIGHTWEIGHT, WARM CLOTHING. REMOVE LAYERS, IF NEED BE, TO AVOID SWEATING. WEAR A HAT, SINCE HALF OF YOUR BODYS HEAT CAN BE LOST FROM YOUR HEAD. MITTENS, SNUG AT THE WRIST, ARE BETTER THAN GLOVES. ANIMALS ARE ALSO AFFECTED BY DANGEROUS WIND CHILL TEMPERATURES. PROVIDING A STRUCTURE WHICH LIMITS EXPOSURE WILL ENSURE YOUR PETS SAFETY. NJZ007-008-PAZ060>062-031400- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...READING... ALLENTOWN...BETHLEHEM...EASTON 400 AM EST THU JAN 3 2008 ...MORNING WIND CHILL VALUES BETWEEN ZERO AND FIVE BELOW... TEMPERATURES IN THE TEENS THIS MORNING COMBINED WITH NORTHWEST WINDS GUSTING TO AROUND 25 MPH WILL MAKE WIND CHILL TEMPERATURES, ALSO KNOWN AS APPARENT TEMPERATURES, FEEL MORE LIKE ZERO TO FIVE BELOW. WIND CHILL IS BASED ON THE RATE OF HEAT LOSS FROM EXPOSED SKIN CAUSED BY WIND AND COLD. AS THE WIND INCREASES, IT DRAWS HEAT FROM THE BODY, DRIVING DOWN SKIN TEMPERATURE AND EVENTUALLY THE INTERNAL BODY TEMPERATURE. THEREFORE THE WIND MAKES IT FEEL MUCH COLDER. PROLONGED EXPOSURE TO WIND AND COLD TEMPERATURES CAN LEAD TO HYPOTHERMIA AND FROSTBITE. TO AVOID THESE DANGERS, WEAR SEVERAL LAYERS OF LOOSE-FITTING, LIGHTWEIGHT, WARM CLOTHING. REMOVE LAYERS, IF NEED BE, TO AVOID SWEATING. WEAR A HAT, SINCE HALF OF YOUR BODYS HEAT CAN BE LOST FROM YOUR HEAD. MITTENS, SNUG AT THE WRIST, ARE BETTER THAN GLOVES. ANIMALS ARE ALSO AFFECTED BY DANGEROUS WIND CHILL TEMPERATURES. PROVIDING A STRUCTURE WHICH LIMITS EXPOSURE WILL ENSURE YOUR PETS SAFETY. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071- 031400- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD... SANDY HOOK...TRENTON...PENNSVILLE...GLASSBORO...CAMDEN... CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE... HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 400 AM EST THU JAN 3 2008 ...MORNING WIND CHILL VALUES AROUND ZERO... TEMPERATURES IN THE UPPER TEENS TO AROUND 20 DEGREES THIS MORNING COMBINED WITH NORTHWEST WINDS GUSTING TO AROUND 25 MPH WILL MAKE WIND CHILL TEMPERATURES, ALSO KNOWN AS APPARENT TEMPERATURES, FEEL MORE LIKE ZERO. WIND CHILL IS BASED ON THE RATE OF HEAT LOSS FROM EXPOSED SKIN CAUSED BY WIND AND COLD. AS THE WIND INCREASES, IT DRAWS HEAT FROM THE BODY, DRIVING DOWN SKIN TEMPERATURE AND EVENTUALLY THE INTERNAL BODY TEMPERATURE. THEREFORE THE WIND MAKES IT FEEL MUCH COLDER. PROLONGED EXPOSURE TO WIND AND COLD TEMPERATURES CAN LEAD TO HYPOTHERMIA AND FROSTBITE. TO AVOID THESE DANGERS, WEAR SEVERAL LAYERS OF LOOSE-FITTING, LIGHTWEIGHT, WARM CLOTHING. REMOVE LAYERS, IF NEED BE, TO AVOID SWEATING. WEAR A HAT, SINCE HALF OF YOUR BODYS HEAT CAN BE LOST FROM YOUR HEAD. MITTENS, SNUG AT THE WRIST, ARE BETTER THAN GLOVES. ANIMALS ARE ALSO AFFECTED BY DANGEROUS WIND CHILL TEMPERATURES. PROVIDING A STRUCTURE WHICH LIMITS EXPOSURE WILL ENSURE YOUR PETS SAFETY. KRUZDLO
Nearby
Low Water Advisories in New Jersey, 2008Every low water advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.